American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Adi Ben-Israel. An Inverse Newton Transform. Contemporary Mathematics 568 (2012) 27-40.
Book volume table of contents
View Article: PDF

[2] Marius Ionescu. Mauldin-Williams graphs, Morita equivalence and isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1087-1097. MR 2196042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Xinlong Zhou. On multivariate subdivision schemes with nonnegative finite masks. Proc. Amer. Math. Soc. 134 (2006) 859-869. MR 2180904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xinlong Zhou. Subdivision schemes with nonnegative masks. Math. Comp. 74 (2005) 819-839. MR 2114650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Petra Sindelárová. A zero topological entropy map with recurrent points not $F_\sigma$. Proc. Amer. Math. Soc. 131 (2003) 2089-2096. MR 1963754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Emma D'Aniello and T. H. Steele. A $C^1$ function for which the $\omega$-limit points are not contained in the closure of the periodic points. Trans. Amer. Math. Soc. 355 (2003) 2545-2556. MR 1974002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Applegate and Jeffrey C. Lagarias. Lower bounds for the total stopping time of $3x + 1$ iterates. Math. Comp. 72 (2003) 1035-1049. MR 1954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ka-Sing Lau and Qiyu Sun. Asymptotic regularity of Daubechies' scaling functions. Proc. Amer. Math. Soc. 128 (2000) 1087-1095. MR 1654093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roman Hric. Topological sequence entropy for maps of the interval. Proc. Amer. Math. Soc. 127 (1999) 2045-2052. MR 1487372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tomás Oliveira e Silva. Maximum excursion and stopping time record-holders for the problem: Computational results. Math. Comp. 68 (1999) 371-384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jiehua Mai. Multi-separation, centrifugality and centripetality imply chaos. Trans. Amer. Math. Soc. 351 (1999) 343-351. MR 1473450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hisao Kato. On scrambled sets and a theorem of Kuratowski on independent sets. Proc. Amer. Math. Soc. 126 (1998) 2151-2157. MR 1451813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Víctor Jiménez López and L'ubomír Snoha. All maps of type $2^{\infty}$ are boundary maps. Proc. Amer. Math. Soc. 125 (1997) 1667-1673. MR 1342034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Víctor Jiménez López and L'ubomír Snoha. There are no piecewise linear maps of type $2^{\infty}$ . Trans. Amer. Math. Soc. 349 (1997) 1377-1387. MR 1389785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander Blokh, A. M. Bruckner, P. D. Humke and J. Smítal. The space of $\omega$-limit sets of a continuous map of the interval. Trans. Amer. Math. Soc. 348 (1996) 1357-1372. MR 1348857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Patrick Ahern and Jean-Pierre Rosay. Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables . Trans. Amer. Math. Soc. 347 (1995) 543-572. MR 1276933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mikhail Lyubich and John Milnor. The Fibonacci unimodal map . J. Amer. Math. Soc. 6 (1993) 425-457. MR 1182670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. M. Blokh. The set of all iterates is nowhere dense in $C([0,1],[0,1])$ . Trans. Amer. Math. Soc. 333 (1992) 787-798. MR 1153009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shi Hai Li. Relations between chain recurrent points and turning points on the interval . Proc. Amer. Math. Soc. 115 (1992) 265-270. MR 1079896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Corrigendum to: ``Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 326} (1991), no.\ 1, 261--280; MR1010884 (91j:58133)] . Trans. Amer. Math. Soc. 333 (1992) 939-940. MR 1154541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jack Ceder. On noncontinuous chaotic functions . Proc. Amer. Math. Soc. 113 (1991) 551-555. MR 1062384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Liang Chen. Linking and the shadowing property for piecewise monotone maps . Proc. Amer. Math. Soc. 113 (1991) 251-263. MR 1079695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michał Misiurewicz and Zbigniew Nitecki. Combinatorial patterns for maps of the interval. Memoirs of the AMS 94 (1991) MR 1086562.
Book volume table of contents   

[25] Károly Simon. The set of second iterates is nowhere dense in $C$ . Proc. Amer. Math. Soc. 111 (1991) 1141-1150. MR 1033961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lawrence J. Wallen. An asymptotic bound for the iterates of certain real functions near a contractive fixed point . Proc. Amer. Math. Soc. 109 (1990) 395-398. MR 1010806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bolesław Gaweł. On the theorems of \v Sarkovski\u\i\ and \v Stefan on cycles . Proc. Amer. Math. Soc. 107 (1989) 125-132. MR 960642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. M. Brucks. Uniqueness of aperiodic kneading sequences . Proc. Amer. Math. Soc. 107 (1989) 223-229. MR 979221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. Simon. Some dual statements concerning Wiener measure and Baire category . Proc. Amer. Math. Soc. 106 (1989) 455-463. MR 961409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. Preiss and J. Smítal. A characterization of nonchaotic continuous maps of the interval stable under small perturbations . Trans. Amer. Math. Soc. 313 (1989) 687-696. MR 997677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2